Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jidka

Post-Tazorac Treatment problem?

Recommended Posts

okay so here's how it goes

I started tazorac back in oct 07 and finished by early jan 08 (3 months)

now my skin color on my face is so tanned compared to my hand and skin in other areas

I feel weird looking :doh:

i tried to avoid as much UV as possible during treatment, but it's still dark

does anyone else have the same problem?

and will my skin return to pre-tazorac treatment color? how long?

Share this post


Link to post
Share on other sites

Actually, darkening or lightening of skin from Tazorac is one of its side effects.

I used Tazorac for a year and a half, and I ended up getting the opposite results ~ my face lost its darker pigmentation and became rather paler compared to my neck and other body parts.

I'm not sure if you'll regain your previous color naturally, but in your case, if it really bothers you, you can look into trying out hydroquinone (maybe the Obagi Nu-Derm set). It's a skin bleaching agent, so it's not really good for you, but on the same note, if your current face color really bothers you, that might be the way to solve the problem.

Good luck!

Share this post


Link to post
Share on other sites

How well did tazorac clear your acne over 3 months jidka? Im only on my 10th week and i still get breakouts and my skin is still very red around my breakout areas. Also my skin is still slightly peeling n my cheeks when i wake up in the morning. Is this a good sign?

Share this post


Link to post
Share on other sites
How well did tazorac clear your acne over 3 months jidka? Im only on my 10th week and i still get breakouts and my skin is still very red around my breakout areas. Also my skin is still slightly peeling n my cheeks when i wake up in the morning. Is this a good sign?

You have to realize that medications don't have the same degree of effects on everyone. Tazorac is usually powerful enough to do the job for most people, but there are people who don't get any benefits from it.

In your case, since it's only been the 10th week, I think you should keep on sticking with it to see where you'll start experiencing the "downhill" part of the procedure. The fact that your skin is peeling is a sign that the drug is definitely working.

Share this post


Link to post
Share on other sites
How well did tazorac clear your acne over 3 months jidka? Im only on my 10th week and i still get breakouts and my skin is still very red around my breakout areas. Also my skin is still slightly peeling n my cheeks when i wake up in the morning. Is this a good sign?

my skin was pretty clear there was no problem i loved how it is now except the tan though

hmm i didn't have much of a peeling because i have oily skin

also my derm prescribed me clindamycin lotion to apply for the day

i was also on minocycline during the treatment which was antibiotics and controlled my breakouts

currently i am using nothing except tazorac for acne-preventing

Share this post


Link to post
Share on other sites

hey ive been using tazorac for 3 months now, and at first my face turned RED , but now its more of a slight tan. its not that noticable but i actually like it. ii dont look pasty white, i have a healthy glow. i am not completely clear, still have red marks and sum active acne. oh and by the way im also using tea tree oil (cus im allergic to bp).

if the tan really bothers you, u can stop using tazorac it should go back to normal in a couple of weeks.

Share this post


Link to post
Share on other sites
Actually, darkening or lightening of skin from Tazorac is one of its side effects.

I used Tazorac for a year and a half, and I ended up getting the opposite results ~ my face lost its darker pigmentation and became rather paler compared to my neck and other body parts.

I'm not sure if you'll regain your previous color naturally, but in your case, if it really bothers you, you can look into trying out hydroquinone (maybe the Obagi Nu-Derm set). It's a skin bleaching agent, so it's not really good for you, but on the same note, if your current face color really bothers you, that might be the way to solve the problem.

Good luck!

Did you pigmentation ever return to normal? I had the same problem, except mine is very blotchy... My forehead has big lighter blotches and the spot on my shoulder where i have used tazorac is lighter as well. It is very uneven and I am very self conscious about it..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×